# SDR TRAX200600792

- Difficulty date: September 19, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- Aircraft time: 28,851 hours, 32,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT AND REPAIR EMERGENCY LIGHT TRACKS AS REQ'D.  (RESOLVED ON W/O: 36809 TASKCARD: N/R-00054 )  EMERGENCY LIGHT TRACKS INSPECTED IAW IPC 33-51-20 PARTS ORDERED.  TRACKS 1, 3, 4 REPAIRED USING PARTS FORM TRACKS 5, 6, 8 IAW IPC 33-51-20.  EMERGENCY LIGHT TRACKS 2, 5, 6, 7 & 8 REMOVED AND REPLACED IAW ASA SUPPLEMENT 33-51-24 TEST CO IAW JIC 33-50-00 OPT 10000 002 (SUPPLEMENTAL-SDR CLOSED 10/3/06).
